# SDR SB05169

- Difficulty date: November 22, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Seat 1df
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CLT FLT 1058 DURING EMERGENCY DESCENT, CREW REPORTED THE OXYGEN MASKS AT SEAT 1DF, 3DF AND AT THE AFT LEFT LAV FLIGHT ATTENDANT STATION DID NOT DEPLOY.  MAINTENANCE, DROPPED OXYGEN MASK DOORS, THAT DID NOT DEPLOY, REPLACED ALL AFFECTED OXYGEN GENERATORS AND REPACKED OXYGEN MASKS IN PSU'S.  OPERATIONALLY CHECKED OXYGEN MASKS AND DOORS PER MM 35-22-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
